# SDR UALA2013040402213

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 63,469 hours, 23,980 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED SMALL DENT LEFT OTBD TRAILING EDGE FLAP.  DENT LOCATED APPROX 25.5 IN. INBD OF NR 3 FLAP TRACK FAIRING AND 5 IN. FWD OF TRAILING EDGE.  DENT DEPTH .0005 IN. DENT WITHIN PERMISSIBLE LIMITS.
